Spectrum of the Frobenius-Perron operator for systems with stochastic perturbation

Citation
A. Ostruszka et K. Zyczkowski, Spectrum of the Frobenius-Perron operator for systems with stochastic perturbation, PHYS LETT A, 289(6), 2001, pp. 306-312
Citations number
19
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICS LETTERS A
ISSN journal
0375-9601 → ACNP
Volume
289
Issue
6
Year of publication
2001
Pages
306 - 312
Database
ISI
SICI code
0375-9601(20011029)289:6<306:SOTFOF>2.0.ZU;2-N
Abstract
We investigate dynamical systems with stochastic perturbation and study to what extend analytical properties of the noise present influence the spectr um of the associated Frobenius-Perron operator. We suggest to distinguish a "physical" part of the spectrum of the deterministic system, as this robus t with respect to the perturbation. For exemplary system studied such eigen values of the FP-operator are located outside the essential spectrum and ha ve direct physical meaning: they determine the rate of the exponential deca y of correlations in the system. (C) 2001 Elsevier Science B.V. All rights reserved.